# SDR SWAA2021051227698

- Difficulty date: October 30, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH VERTICAL FIN TO BODY CLOSURE ANGLE (SKATE ANGLE) CHAFED SEVERAL AREAS BS 1040 TO BS 1064 / REMOVED & REPLACED RH VERTICAL FIN TO BODY CLOSURE ANGLE (SKATE ANGLE) FROM BS 1016 TO BS 1156 IAW DWG 148A8300 & SRM 51-40-02-0G-0
